# SDR 99ZZZX2388

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Flexjet, LLC, repair station DJFR206D
- Propeller: Mcauly D3A32C90
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D5904
- Condition: Leaking
- Location: Propeller
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED RED DYE OIL LEAK.  DISASSEMBLED PROPELLER AND FOUND HUB CRACKED, NR 2 BLADE SOCKET.
